Hail, Upshur
- When
- June 13, 1:23 PM CST
- Where
- Upshur County, Big Sandy
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.583, -95.100
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 13, 10:30 AM CST, 2 hours 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1130 AM CDT SUN JUN 13 2004 .DISCUSSION... WILL UPDATE TO RAISE POPS...ALREADY SEEING THE EFFECTS OF THE SEA BREEZE ON LCH RADAR WITH ECHOES SHOWING UP. A SECOND AREA TO THE NW WITH LEFT OVER BOUNDARY COMING FROM OK/AR PUSHING THROUGH THE NW SECTIONS OF THE FORECAST AREA. THIS ALONG WITH ASSOCIATED VORT MAX THAT WILL AFFECT THE AREA COULD GET SOME THUNDERSTORMS FIRE UP THIS AFTERNOON AND EVENING WITH THE POSSIBILITY OF SOME SEVERE AS WELL WITH NOT MUCH CAP UP NORTH ACROSS EXTREME E TX/SE OK/SW AR AND LOTS OF INSTABILITY...AND MOISTURE FROM GULF. WILL ADD SEVERE WORDING. TEMPERATURES ALL LOOK FINE. && .UPDATED POINT TEMPS/POPS... SHV 92 74 92 74 / 40 40 20 20 MLU 93 74 92 73 / 40 40 30 30 TXK 91 75 91 74 / 40 40 20 20 TYR 91 75 91 74 / 40 20 20 20 LFK 92 73 92 73 / 40 20 30 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 20
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUN 13 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN JUN 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A BOUNDARY FROM DECAYED OVERNIGHT STORMS ALONG WITH AN UPPER LEVEL DISTURBANCE WILL DESTABILIZE THE AREA GREATLY. ADD TO THAT...THE SOUTHERLY FLOW AND THE SEA BREEZE BRINGING MOISTURE AND ACTIVITY UP FROM THE SOUTH AND NOT MUCH WILL STOP STORMS FROM FIRING UP... ESPECIALLY ALONG AND NORTH SECTIONS WHERE THE BOUNDARY HAS MOVED THROUGH. AREA OF CONCERN WILL BE ACROSS EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS THIS AFTERNOON. HOWEVER...ISOLATED SEVERE ACTIVITY WILL POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY DURING THE AFTERNOONS AND EARLY EVENINGS. RAINFALL WILL BE HEAVY AT TIMES OVER THE SOUTHERN PARTS OF NORTHEAST TEXAS...AND NORTHWEST AND NORTH CENTRAL LOUISIANA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 20
The Shreveport radar (KSHV), 119 km away, was scanning. The volume nearest the first event began at 19:21 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404705.